# SDR SWAA2013010811248

- Difficulty date: January 6, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 20,911 hours, 13,599 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT F/A FLASHLIGHT INOP.  REMOVED AND REPLACED THE AFT FLASHLIGHT BATTERY,  OPS CHECK GOOD PER B717 MM.
